WIT Press


The Contact Problem For Nonlinear Theory Of Shells

Price

Free (open access)

Paper DOI

10.2495/CON950551

Volume

7

Pages

8

Published

1995

Size

546 kb

Author(s)

G. Lvov & E. Kostenko

Abstract

The variational statements and methods for the solution of materially nonlinear contact problems are presented for investigation of shells interaction with rigid bodies. The nonlinear theory of elasticity, the incremental laws of elasto-plastic solids and unsteady state creep have been considered as constitutive equations for material of shell. For these classes of problems the variational statements have been suggested on the basis of the mathematical theory of variational inequalities. Qualitative peculiarities of the properties of the solutions are researched. The existence and uniqueness of solution for frictionless contact problems are proved under certain assumptions concerning physical relations between stress and strain (or between stress and strain increment). After reducing contact problems to

Keywords